Volume 9, Issue 4
Lp Estimates for a Class of Integral Operators

Jiaxing Hong and Goquan Li

J. Part. Diff. Eq., 9 (1996), pp. 343-364.

Preview Full PDF BiBTex 1 198
  • Abstract

With the aid of the nonhomogeneous Calderon-Zygmund decomposition the present paper studies the L^p estimates for a class of integral operators related to the boundary value problems of degenerate elliptic equations. The method used here is also applicable to general evolution equations of elliptic type.

  • History

Published online: 1996-09

  • AMS Subject Headings

  • Cited by